# SDR AWXA200701128

- Difficulty date: September 20, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311262200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-4 CHECK - NR 5975013, CORROSION ON CABIN FLOOR SUPPORT ANGLE (JOINT COVER), BS 657/FR 14, -Y35.  REPLACED CABIN FLOOR SUPPORT ANGLE  (JOINT COVER), BS 657/FR 14, -Y35 IAW A320 SRM 51-72-11.
